# SDR SWIA200515963

- Difficulty date: December 5, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 6,853 hours, 6,030 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG ON FINAL.  REPLACED LT BPSU AND FECU IAW CRJ 200 MM 27-51-10.  OPERATIONAL CHECK GOOD, PN 860D100-18; SN OFF 1191, PN 855D100-11; SN OFF 1999.
